# SDR R61A201710210821

- Difficulty date: October 21, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 34,532 hours, 21,448 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Silencer
- Part number: 4952354
- Condition: Cracked
- Location: Apu Inlet
- Part time: 34,532 hours, 21,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU INLET SILENCER WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED INLET SILENCER IAW AMM 49-16-01.
